Lung Cancer Home > Hycamtin Side Effects
Side Effects to ReportThere are a number of possible side effects with Hycamtin that you should report to your healthcare provider. These include but are not limited to:
- Severe nausea or vomiting
- Any diarrhea, even if mild
- Burning or stinging during the IV infusion (as this may be a sign that the medication is leaking from your vein, which can be dangerous)
- Signs of an infection, such as fever or chills (see Chemotherapy and Infections)
- Severe mouth sores (see Mouth and Gum Problems During Chemotherapy)
- Easy bruising or bleeding
- Signs of interstitial lung disease (ILD), such as:
- Shortness of breath.
Final ThoughtsYou may experience some or none of the side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
Therefore, make sure to let your healthcare provider know if you develop any adverse reactions while using Hycamtin or if something "just does not seem right." While it may not be a Hycamtin side effect, your healthcare provider will be able to diagnose and treat the problem.